# SDR SWAA2021060980788

- Difficulty date: May 22, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER SUPPORT HAS CHAFING DAMAGE BS727A JUST ABOVE NO.5 FLAP TRACK. MARKED / REMOVED AND REPLACED WTB FAIRING FORMER SUPPORT AT 727A ABOVE #5 FLAP TRACK IAW BOEING DWG 149A7506 REV A AND SRM 51-40-02
